Alert archive / Alabama / Tornado Warnings in 2019
Tornado Warning 54, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 14, 2019, 6:43 AM CDT for Pike County, Alabama. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2019, 6:43 AM CDT (11:43 UTC)
- Expired
- Apr 14, 2019, 7:30 AM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Pike County, AL
The radar
The Ft Rucker radar (KEOX), 67 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 6:50 AM CDT | TORNADO | 3 W Henderson, AL | A NWS SURVEY TEAM INVESTIGATED A TDS AND DETERMINED AN EF-0 TORNADO TOUCHED DOWN NEAR PIKE COUNTY RD 2243. THE PATH LENGTH OF 1 MILE AND WIDTH OF 150 YARDS WERE ESTIMATED DUE TO LIMITED ACCESSIBILITY. |
| Apr 14, 6:57 AM CDT | TORNADO | 1 W Goshen, AL | A NWS SURVEY TEAM HAS DETERMINED DAMAGE IN THE AREA WAS CAUSED BY AN EF-0 WITH MAXIMUM WIND SPEEDS OF AROUND 70 MPH. DAMAGE IN PIKE COUNTY WAS MAINLY TREE DAMAGE, HOWEVER MINOR ROOF DAMAGE OCCURRED IN GOSHEN. THE TRACK LENGTH IN PIKE COUNTY WAS 1.09 MILES LONG |
| Apr 14, 7:07 AM CDT | TORNADO | 1 Wsw Troy, AL | DAMAGE ALONG HIGHWAY 31, IN TROY. OVERTURNED VEHICLE AND POWER POLES DOWNED. ASSOCIATED WITH A TDS FROM KMXX. |
| Apr 14, 7:09 AM CDT | TORNADO | 2 Wsw Troy, AL | MOBILE HOMES DAMAGED ALONG HUNTERS MOUNTAIN PKWAY. ASSOCIATED WITH TDS FROM KMXX. |
| Apr 14, 7:10 AM CDT | TORNADO | 2 Wsw Troy, AL | A NWS SURVEY TEAM DETERMINED DAMAGE CAUSED IN AND AROUND TROY WAS CAUSED BY AN EF-1 TORNADO WITH WINDS OF 95 MPH. SEVERAL MOBILE HOMES WERE ROLLED, AND A DOZEN WERE MOVED OFF THEIR FOUNDATIONS. THE TORNADO WAS 2.81 MILES LONG WITH A MAXIMUM PATH WIDTH OF 300 Y |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 1:04 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 506 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 1458 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 240 m²/s²
- 0-3 km storm-relative helicity
- 428 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
661
WFUS54 KBMX 141143
TORBMX
ALC109-141230-
/O.NEW.KBMX.TO.W.0054.190414T1143Z-190414T1230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
643 AM CDT SUN APR 14 2019
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Southwestern Pike County in southeastern Alabama...
* Until 730 AM CDT.
* At 643 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Glenwood, or near Luverne, moving northeast at 40
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Troy, Goshen, Banks, Troy Municipal Airport, Troy University, Mossy
Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3163 8618 3165 8616 3166 8616 3166 8615
3179 8615 3193 8597 3181 8581 3162 8614
3162 8618
TIME...MOT...LOC 1143Z 230DEG 35KT 3165 8620
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
32/Davis3 follow-up statements
765
WWUS54 KBMX 141156
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
656 AM CDT SUN APR 14 2019
ALC109-141230-
/O.CON.KBMX.TO.W.0054.000000T0000Z-190414T1230Z/
Pike AL-
656 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
SOUTHWESTERN PIKE COUNTY...
At 656 AM CDT, a confirmed tornado was located over Goshen, moving
northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Troy, Goshen, Banks, Troy Municipal Airport, Troy University, Mossy
Grove and Henderson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3166 8615 3179 8615 3193 8597 3181 8581
3164 8611
TIME...MOT...LOC 1156Z 211DEG 33KT 3171 8610
TORNADO...OBSERVED
HAIL...<.75IN
$$
32/Davis956
WWUS54 KBMX 141204
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
704 AM CDT SUN APR 14 2019
ALC109-141230-
/O.CON.KBMX.TO.W.0054.000000T0000Z-190414T1230Z/
Pike AL-
704 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR CENTRAL
PIKE COUNTY...
At 703 AM CDT, a confirmed tornado was located near Troy, moving
northeast at 40 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Troy, Banks, Troy Municipal Airport, Troy University and Mossy Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3169 8602 3180 8614 3193 8597 3181 8581
TIME...MOT...LOC 1203Z 230DEG 35KT 3176 8603
TORNADO...OBSERVED
HAIL...<.75IN
$$
05201
WWUS54 KBMX 141215
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
715 AM CDT SUN APR 14 2019
ALC109-141230-
/O.CON.KBMX.TO.W.0054.000000T0000Z-190414T1230Z/
Pike AL-
715 AM CDT SUN APR 14 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR CENTRAL
PIKE COUNTY...
At 715 AM CDT, a confirmed tornado was located over Troy, moving
northeast at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Troy, Banks, Troy Municipal Airport, Troy University and Mossy Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3175 8596 3182 8604 3191 8600 3193 8597
3181 8581 3179 8585
TIME...MOT...LOC 1215Z 224DEG 29KT 3183 8596
TORNADO...OBSERVED
HAIL...<.75IN
$$
05What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 14, 4:21 AM CDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 14, 4:21 AM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 421 AM CDT Sun Apr 14 2019 .SHORT TERM... Today and Tonight. * Enhanced Risk for severe weather including tornadoes and damaging winds up to 60 mph continues this morning. Severe risk will continue eastward across Central Alabama this morning. Overnight a line of severe thunderstorms tracked across the forecast area with tornadic characteristics. This convective line was crossing the I-65 corridor at ~4 AM CDT. With a tornadic parameter space still in place across Central Alabama, counties across the east and southeast have been added to Tornado Watch #57 as the threat is not expected to diminish completely until the MCS clears to the southeast later this morning. An axis of 500-1,000 J/kg SBCAPE has overlapped an area of high wind shear as a result of strong low-level & mid-level jets. 0-1 km SRH values have ranged as high as 500-600 m2/s2 across the north, down to ~300 m2/s2 across the south. Given ongoing deep-layer forcing and ample low-level moisture actively replenished by the 925-850 mb jet, the MCS will continue severe/tornadic characteristics for the next several hours. A transition to line-embedded supercells with rapid spin-up tornadoes has occurred this morning. This is a dangerous ongoing situation across Central Alabama with many confirmed tornadoes already. With the deepening low, ~998 mb in western TN as of 4 AM, pressure gradient winds have also been a problem overnight with a few reports of downed trees across the area. Many surface observation sites have gusted to 30-40 mph overnight which have also caused aviation weather issues. A Wind Advisory will remain in place 9 PM tonight or until wind gusts decline to the east as the dynamic system moves out of the area and the PGF weakens. Post-frontal weather conditions across Central Alabama should contain noticable changes in wind direction and temperatures, especially once the primary tough axis moves over the area. A line of showers & storms may fire back up along the remnant frontal boundary across our far east/southeast, though not expecting any severe currently. Trends for this will be watched, however. Highs this afternoon will range in the uppers 60s northwest, to the upper 70s in the southeast. Once skies clear and subsidence takes over in the NVA/CAA regime, temperatures should cool to the 40s overnight. May squeak out a few upper 30s in the far northwest as well. PoP trends will continue to be adjusted in the coming hours which will primarily be based off RADAR trends & hi-res guidance. 40/Sizemore .LONG TERM... Monday through Wednesday. Stable high pressure conditions are expected to dominate the Southeast CONUS into mid-week as broad deep-layer ridging begins to develop across the center of the country in response to high pressure sliding east towards the Carolinas & East Coast. Noticable return flow spreading across the Plains and Mississippi River Valley (MRV) by Wednesday evening. Lows overnight Monday should remain in the 40s with the center of the surface ridge passing across the area. Highs expected to rebound into the 60s/70s that afternoon. Tuesday lows should warm into the 50s, with further airmass modification/southerly flow bringing 60s into the picture Wednesday night. For Wednesday evening, enough moisture return and isentropic ascent will help increase rain chances in our western counties, but have limited this to 10-20% as most of the showers and thunderstorms will stay to our west. Upstream, our next progged mid/upper-level disturbance is forecast to eject from the Central/Southern Rockies into the Great Plains. Thursday through Saturday. Have continued to monitor trends with the consistent synoptic signal of severe weather heading into Thursday. Good forecast confidence remains with the deep-layer trough amplifying & thereafter occluding on Thursday across the Great Plains with guidance suggesting a ~545 decameter mid-level low near northeast Kansas Thursday morning. As a result, ongoing downstream ridging & southwest flow aloft develops over the Gulf Coast States. Warm, moist advection across the Lower MRV and Southeast suggests an unstable boundary layer with ~2,000+ MLCAPE during the afternoon, along with 40-50+ kts 0-6 km bulk shear. Latest guidance suggests lee cyclogenesis across the Plains with a deepening surface low heading northeastward into IL by Friday morning. To the south, a trailing frontal boundary and 90-100kt H5 jet max should move into the Lower MRV by Thursday afternoon. Considering indications of favorable warm sector instability, associated shear profiles & broad hodograph curvature, all modes of severe weather remain on the table. Will continue to advertise the low-medium confidence for severe weather in the HWO. As always, trends will be actively monitored with necessary forecast updates passed along. Weather conditions Friday/Saturday would generally show improvement as expected NVA/CAA spreads across the region behind the exiting system. 40/Sizemore && .AVIATION... 06Z TAF Discussion. A line of strong to severe thunderstorms will move across Central Alabama tonight into the morning hours. Even outside of convection, gradient winds will be very strong with sustained of 12-25 kts and gusts of 25-35 kts roughly. Have tried to time storms and wind shifts behind the line for today. MVFR mainly expected ahead of and behind convection. 08 && .FIRE WEATHER... A line of strong to severe storms continues to move across Central Alabama this morning. This system will produce periods of heavy rainfall and possibly damaging winds, with the threat of tornadoes. The main convective line will exit east Alabama by late Sunday morning, but moisture on the back side of the system may trigger additional showers this afternoon. Expect brisk winds to continue throughout this morning and into the overnight period as pressure gradients remain high. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 76 40 67 43 78 / 80 30 0 0 0 Anniston 77 42 68 45 79 / 90 30 0 0 0 Birmingham 75 43 71 48 79 / 60 10 0 0 0 Tuscaloosa 73 41 72 48 79 / 30 10 0 0 0 Calera 74 42 69 47 78 / 60 10 0 0 0 Auburn 78 44 68 47 77 / 100 30 0 0 0 Montgomery 79 45 71 48 80 / 90 10 0 0 0 Troy 79 45 71 47 79 / 90 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CDT this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Apr 14, 5:01 AM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 501 AM CDT Sun Apr 14 2019 ALZ011>015-017>050-151315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 501 AM CDT Sun Apr 14 2019 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Through Tonight. Severe thunderstorms will continue into the eastern half of Central Alabama through noon today. Tornadoes and damaging winds up to 60 mph are possible. Outside of thunderstorms, sustained gradient winds of 15 to 30 mph, with gusts of 30 to 40 mph are possible through 9 PM tonight. Minor flooding will be possible along the Tombigbee River basin starting today. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Severe thunderstorms are possible on Thursday across all of Central Alabama. Tornadoes, damaging winds up to 60 mph, and quarter size hail are possible. Minor flooding will be possible along the Tombigbee River basin through Tuesday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed Noon today. Activation may be needed again on Thursday.
In the hours before
Special weather statement, Apr 14, 5:18 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
518 AM CDT SUN APR 14 2019
ALZ044-141100-
Montgomery AL-
518 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY COUNTY UNTIL 600 AM
CDT...
At 518 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dannelly Field to near Davenport. Movement
was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Montgomery, Meadville, Pike Road, Pine Level, Montgomery Zoo,
Boylston, Hyundai Motors Of Alabama, Auburn University In Montgomery,
Dublin, Woodcrest, Maxwell Air Force Base, Snowdoun, Grady, Sellers,
Davenport, Ramer, Waugh, Lagoon Park, Pintlala and Hunter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3205 8631 3205 8641 3224 8641 3228 8648
3236 8649 3239 8646 3242 8633 3241 8631
3243 8631 3246 8619 3243 8619 3243 8613
3241 8605 3242 8602 3234 8599 3228 8592
3227 8598 3225 8600 3197 8600 3196 8630
TIME...MOT...LOC 1018Z 260DEG 34KT 3232 8645 3204 8639
32/DavisLocal storm report, Apr 14, 5:21 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 AM CDT SUN APR 14 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TORNADO 1 SE GREYSTONE 33.42N 86.64W
04/14/2019 SHELBY AL FIRE DEPT/RESCUE
TREES DOWN, BLOCKING HUGH DANIEL DR NEAR
GREYSTONE FARMS. TREES DOWN ON MILNER WAY IN
GREYSTONE FARMS. ASSOCIATED WITH TDS FROM
KBMX.
&&
HASpecial weather statement, Apr 14, 5:50 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Birmingham AL
550 AM CDT SUN APR 14 2019
ALZ025-027-036-141130-
Shelby AL-Talladega AL-Coosa AL-
550 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALLADEGA...
SOUTHEASTERN SHELBY AND COOSA COUNTIES UNTIL 630 AM CDT...
At 550 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lay Lake to near Verbena. Movement was
northeast at 55 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Sylacauga, Goodwater, Rockford, Kellyton, Talladega Springs,
Stewartville, Weogufka, Dollar, Bradford, Strickland Crossroads,
Bentleyville, Hatchet, Highway 9 and Highway 22, Unity, Lay Lake,
Hanover, Lyle, Pentonville, Cottage Grove and Marble Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3277 8632 3276 8639 3282 8646 3286 8645
3293 8651 3302 8652 3302 8656 3306 8660
3305 8662 3307 8661 3308 8666 3331 8624
3330 8612 3319 8612 3320 8613 3320 8617
3311 8618 3310 8601 3276 8601
TIME...MOT...LOC 1050Z 246DEG 47KT 3304 8659 3275 8655
32/DavisSpecial weather statement, Apr 14, 6:02 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
602 AM CDT SUN APR 14 2019
ALZ044-141130-
Montgomery AL-
602 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY COUNTY
UNTIL 630 AM CDT...
At 601 AM CDT, Doppler radar was tracking a strong thunderstorm over
Ramer, or near Meadville, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Meadville, Pine Level, Grady, Sellers, Strata, Dublin, Naftel, Ramer,
Lapine, Sprague, Currys and Carters Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3205 8630 3205 8634 3209 8636 3229 8593
3228 8592 3227 8597 3224 8600 3201 8600
3196 8616 3196 8630
TIME...MOT...LOC 1101Z 235DEG 40KT 3205 8624
32/DavisSpecial weather statement, Apr 14, 6:08 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
608 AM CDT SUN APR 14 2019
ALZ027-141200-
Talladega AL-
608 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TALLADEGA COUNTY UNTIL
700 AM CDT...
At 608 AM CDT, Doppler radar was tracking a strong thunderstorm over
Childersburg, moving northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Talladega, Sylacauga, Childersburg, Munford, Waldo, Winterboro,
Alpine, Sycamore, Sylacauga Municipal Airport, Gantts Quarry,
Varnons, Chandler Springs, Ironaton and Mignon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3340 8592 3340 8594 3338 8594 3338 8598
3330 8598 3330 8612 3321 8612 3320 8617
3318 8617 3311 8636 3324 8644 3326 8642
3328 8643 3327 8641 3329 8636 3333 8636
3355 8598 3346 8592
TIME...MOT...LOC 1108Z 240DEG 38KT 3324 8634
32/DavisSpecial weather statement, Apr 14, 6:37 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
637 AM CDT SUN APR 14 2019
ALZ018>021-027>029-141215-
Calhoun AL-Etowah AL-Clay AL-Talladega AL-Randolph AL-Cleburne AL-
Cherokee AL-
637 AM CDT SUN APR 14 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...NORTHERN
RANDOLPH...CALHOUN...SOUTHEASTERN ETOWAH...CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHERN CLAY COUNTIES UNTIL 715 AM CDT...
At 637 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Glencoe to near Waldo. Movement was
northeast at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Anniston, Oxford, Talladega, Jacksonville, Piedmont, Heflin,
Lineville, Ashland, Wedowee, West End-Cobb Town, Lake Wedowee, Cobb
Town, Fort McClellan, Saks, Lincoln, Glencoe, Weaver, Munford,
Ohatchee and Hobson City.
LAT...LON 3325 8618 3375 8608 3377 8604 3381 8607
3382 8605 3384 8606 3398 8582 3398 8540
3326 8526
TIME...MOT...LOC 1137Z 220DEG 53KT 3391 8592 3332 8602
89^GSatterwhiteThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 7:03 PM CDT | Special Weather Statement | BMX | Winston | 42 min |
| Apr 13, 7:14 PM CDT | Special Weather Statement | BMX | Shelby | 31 min |
| Apr 13, 7:43 PM CDT | Special Weather Statement | BMX | St. Clair | 32 min |
| Apr 13, 8:45 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 7 days |
| Apr 13, 11:35 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 40 min |
| Apr 13, 11:38 PM CDT | Tornado Warning | BMX | Pickens, Sumter | 28 min |
| Apr 13, 11:40 PM CDT | Tornado Warning | BMX | Marion | 30 min |
| Apr 14, 12:15 AM CDT | Severe Thunderstorm Warning | BMX | Lamar, Marion | 37 min |
| Apr 14, 12:15 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 21 hr |
| Apr 14, 12:50 AM CDT | Tornado Warning | BMX | Marengo, Sumter | 40 min |
| Apr 14, 12:56 AM CDT | Tornado Warning | BMX | Tuscaloosa | 41 min |
| Apr 14, 1:00 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 45 min |
| Apr 14, 1:15 AM CDT | Areal Flood Advisory | BMX | Lamar, Marion | 3 hr |
| Apr 14, 1:16 AM CDT | Tornado Warning | BMX | Hale, Perry | 59 min |
| Apr 14, 1:55 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Marengo | 50 min |
| Apr 14, 2:03 AM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 43 min |
| Apr 14, 2:10 AM CDT | Tornado Warning | BMX | Hale, Perry | 35 min |
| Apr 14, 2:34 AM CDT | Severe Thunderstorm Warning | BMX | Walker, Winston | 41 min |
| Apr 14, 2:40 AM CDT | Tornado Warning | BMX | Perry | 31 min |
| Apr 14, 3:26 AM CDT | Tornado Warning | BMX | Perry | 16 min |
| Apr 14, 3:34 AM CDT | Tornado Warning | BMX | Bibb | 11 min |
| Apr 14, 4:04 AM CDT | Tornado Warning | BMX | Jefferson, St. Clair, Shelby | 25 min |
| Apr 14, 4:14 AM CDT | Tornado Warning | BMX | Shelby | 20 min |
| Apr 14, 4:47 AM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 43 min |
| Apr 14, 5:15 AM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas | 45 min |
| Apr 14, 5:18 AM CDT | Special Weather Statement | BMX | Montgomery | 42 min |
| Apr 14, 5:50 AM CDT | Special Weather Statement | BMX | Coosa | 40 min |
| Apr 14, 6:02 AM CDT | Special Weather Statement | BMX | Montgomery | 28 min |
| Apr 14, 6:08 AM CDT | Special Weather Statement | BMX | Talladega | 52 min |
| Apr 14, 6:34 AM CDT | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 41 min |
| Apr 14, 6:37 AM CDT | Special Weather Statement | BMX | Calhoun, Clay, Cleburne, Randolph | 38 min |
| Apr 14, 7:18 AM CDT | Tornado Warning | BMX | Bullock, Pike | 42 min |
| Apr 14, 7:26 AM CDT | Special Weather Statement | BMX | Lee, Macon | 49 min |
| Apr 14, 7:48 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 27 min |
| Apr 14, 7:59 AM CDT | Special Weather Statement | BMX | Lee | 46 min |
| Apr 14, 8:02 AM CDT | Special Weather Statement | BMX | Clay | 28 min |
| Apr 14, 8:05 AM CDT | Tornado Warning | BMX | Barbour, Bullock, Russell | 25 min |
| Apr 14, 8:14 AM CDT | Special Weather Statement | BMX | Chambers | 16 min |
| Apr 14, 8:15 AM CDT | Special Weather Statement | BMX | Cleburne | 15 min |
| Apr 14, 8:27 AM CDT | Tornado Warning | BMX | Barbour, Russell | 48 min |
| Apr 14, 8:40 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
| Apr 14, 9:52 AM CDT | Special Weather Statement | BMX | Chambers | 23 min |
| Apr 14, 10:13 AM CDT | Special Weather Statement | BMX | Chambers | 32 min |
Nearby
Tornado Warnings in Alabama, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.